# SDR CALA2021101101834

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 45,914 hours, 16,480 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: BAC15141732
- Condition: Corroded
- Location: Sta300-325
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 23L BETWEEN STA 303-325 AND STA 330-344 - CORROSION FINDINGS - INTERIM REPAIR PER EC/RA 5310-07920. ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF LATEST REVISION OF EC/RA 5310-07920 ON OR BEFORE THE AIRCRAFT REACHES 75,000 TOTAL FLIGHT CYCLES. DTA DIP - INTERIM REPAIRS MADE AT FUSELAGE STRINGER 23L BETWEEN TOMC-APPROVAL FROM SC1ELBYC COMMENT STA 303-325 AND STA 330-344 PER ECRA 5310-07920 PART 1. "ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF LATEST REVISION OF EC/RA 5310-07920 ON OR BEFORE THE AIRCRAFT REACHES 75,000 TOTAL FLIGHT CYCLES" QC QC REVIEWED. INIT : (PLNG/ENG) REFER LP 7200186 T/A : 75000 TAFC...........AP/U366012 RECORDS UPDATE - AP RECORDS UPDATE - AP
